# SDR DALA2022092706314

- Difficulty date: September 24, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 88,544 hours, 18,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLAMENTAL INFOMATION' SHIP 1706 L1 DOOR SLIDE ARMED INDICATOR INOP, CORRECTIVE ACTION: R&R SLIDE RAFT ARMED LIGHT IAW B767-300 AMM 52-73. OPS TEST OK. (9354813)
